Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from skin irritation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1699 Questions
Doctor :   hi
Doctor :   How can ihelp you
User :   last few months i have some irritation in skin
Doctor :   ok
User :   i am using inhailer some times
User :   some says that this is reaction of inhailer
Doctor :   Is there any itching
User :   if i am using alerid, then i will become ok suddenly
User :   yes, some parts of skin become red in colour
Doctor :   what inhaler you are using
User :   for some time.
User :   if take a alerid, then it will not come in 2-3 days.
Doctor :   can you name the inhaler
User :   aerocort
Doctor :   ok
Doctor :   do you have any history of allergy, asthma
Doctor :   skin irritation is not due to inhaler
User :   yes, i have dust alergy. i connot breath easly when the climate change
User :   not all the 12 months.
User :   only 2-3 months before summer
Doctor :   are you using any topical medications for skin irrtation

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor